# SDR R61A201305140471

- Difficulty date: May 14, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 22,888 hours, 17,054 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Transformer
- Part number: 5801103
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT WING NAV LIGHT TRANSFORMER TERMINAL COVER CORRODED.  MAINTENANCE REMOVED AND REPLACED RIGHT WING NAV LIGHT TRANSFORMER IAW EMB 170 AMM 33-43-05.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
